MAUDE Adverse Event Report: CONMED LARGO 5.5MM (I.D.) X 70MM UNIVERSAL CANN SET WITH FENES; ACCESSORIES,ARTHROSCOPIC

CONMED LARGO 5.5MM (I.D.) X 70MM UNIVERSAL CANN SET WITH FENES; ACCESSORIES,ARTHROSCOPIC
Model Number 9704
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At time of filing, the reported device is not expected to be returned to conmed for evaluation.This reported event is entering the investigation process.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
On behalf of the customer, the conmed representative reported issues with the 5.5mm x 70mm universal cannula set w/ fenestrations # 9704, lot 1145879 recently experienced by (b)(6) on (b)(6) 2022.It was reported that ¿the seal keeps coming out when removing the instrumentation from the cannula.No delay, no injury, just needing to replace frequently.It doesn't happen with every cannula but with quite a few.¿ it is noted there was no impact or injury to the patient.Despite multiple attempts to gather additional information, no clarification or incident details have been received from the reporter.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence as it was reported the seal detached during surgery while removing instruments.
 
Additional Manufacturer Narrative
Additional information: g1 contact name was updated.(b)(6) filed the initial report and robin drum filed the follow up.Manufacturer narrative: the reported event of ¿seal comes out when removing the instrument from the cannula¿ is inconclusive.The device will not be returned for evaluation and no photographic evidence was provided; therefore, root cause cannot be identified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 1 complaint, regarding 1 device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Conmed encourages the inspection and/or test of all medical equipment prior to use to ensure all devices are functioning as expected.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
On behalf of the customer, the conmed representative reported issues with the 5.5mm x 70mm universal cannula set w/ fenestrations # 9704, lot 1145879 recently experienced by beltway sc on (b)(4) 2022.It was reported that ¿the seal keeps coming out when removing the instrumentation from the cannula.No delay, no injury, just needing to replace frequently.It doesn't happen with every cannula but with quite a few.¿ it is noted there was no impact or injury to the patient.Despite multiple attempts to gather additional information, no clarification or incident details have been received from the reporter.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence as it was reported the seal detached during surgery while removing instruments.

Brand Name
5.5MM (I.D.) X 70MM UNIVERSAL CANN SET WITH FENES
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
conmed corporation
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key13415414
Report Number1017294-2022-00019
Device Sequence Number5232520
Product Code NBH
UDI-Device Identifier10845854019320
UDI-Public(01)10845854019320(17)260128(10)1145879
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model Number9704
Device Catalogue Number9704
Device Lot Number1145879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic